MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CARDIAC TROPONIN I CALIBRATOR

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CARDIAC TROPONIN I CALIBRATOR
Catalog Number KC678 SMN 10445197
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) regarding depressed cardiac troponin i (ctni) results obtained on the dimension vista 1500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the event.Hsc has reviewed the information provided and instrument data logs.The event was a low bias in cardiac troponin i (ctni) results after a new calibration of the dimension vista cardiac troponin i reagent which occurred on the day of the event, (b)(6) 2019.The instrument data reviewed showed an atypical high signal recovery with the level a cardiac troponin i calibrator which created a bias in results at the low end of the assay range.No other reports similar to this event with the same calibrator lot have been received by siemens.The cardiac troponin i calibrator was completely consumed by the customer and not available for return to siemens for further investigation.The customer is operational after recalibration of the cardiac troponin i assay with an alternate lot of cardiac troponin i calibrator.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant depressed cardiac troponin i (ctni) results were obtained on patient samples on the dimension vista 1500 system after calibration with the cardiac troponin calibrator (ctni cal).The low results were reported to the physician(s).After recalibration, the samples were reprocessed on the same system and higher results were obtained.Corrected reports were issued.There are no known reports of treatment changes or adverse health consequences due to the discordant depressed ctni results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CARDIAC TROPONIN I CALIBRATOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8641504
Report Number2517506-2019-00218
Device Sequence Number10833996
Product Code JIT
UDI-Device Identifier00842768016738
UDI-Public00842768016738
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2020
Device Catalogue NumberKC678 SMN 10445197
Device Lot Number9AD053
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1